# SDR UIEA2014113000621

- Difficulty date: November 22, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 80,120 hours, 13,674 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: A3874A3874
- Condition: Damaged
- Location: Mlg
- Part time: 13,565 hours, 2,246 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S, K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED DUE TO NR 1 HYD & QTY LOW, HYD PRESS ENG 1 & HYD RES PRESS 1 & HYD PRESS DEM 1, GEAR DOOR & GEAR DISAGREE & GEAR MONITOR STATUS MSGS ON TAKEOFF.  UPON INVESTIGATION FOUND NR 8 TIRE LOOSED CAPPING WHICH CAUSED DAMAGE TO A NR 1 HYD SYS RETURN LINE LOCATED IN LT & BODY GEAR WW WHICH CAUSED FLUID LOSS OF NR 1 HYD SYS NR 8 & 7 WHEEL ASSEMBLIES & HYDS & LINE WERE REPLACED IAW AMM 32-45-01 & 29-11-00 RESPECTIVELY.
